# SDR FDEA202308051525

- Difficulty date: August 5, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796030000200
- Part serial: HF1179
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS (30MM & 4MM) WERE FOUND AT L/H WING CENTER FLAP RIB26 AFT AREA OF TOP   SURFACE RIB FLANGE. ACCOMPLISHED THE RIB FLANGE REPAIR AND LOWER SKIN EXTERNAL DOUBLERS REPAIR   (LOWER SKIN CUT OUT WAS FOR ACCESS REQUIREMENT) I.A.W FEDEX EA NO:T6-5750-T0328396 A   P2, SEQ NO:859, TITLE:WINGS-FLIGHT SURFACES-LH CENTER FLAP, CRACKS IN UPPER FLANGES   OF RIBS 11,17,19,25,26, AND 27- ALI 575306-01  "MAJOR REPAIR"
